# SDR DALA2023070605474

- Difficulty date: July 4, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 93,142 hours, 42,910 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0676 SECONDARY NRC: CORROSION ON CPAX FLOOR BEAM STA 1640 BTW LBL 60 TO BL0 IN REF NRC 00481. CORRECTIVE ACTION: REPAIRED PER B757-200 SRM-53-00-51. (2849448)
